# SDR MASA2013042152409

- Difficulty date: April 21, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 19,860 hours, 16,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 1 CEILING FLOODLIGHT INOPERATIVE.   REPAIRED WIRE AT CONNECTOR P355.
